# SDR CALA0300069

- Difficulty date: February 23, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 19,397 hours, 6,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 1510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN AT STA 1510 UNDER L/H AFT AIRPHONE ANTENNA CORRODED. INSTALLED REPAIR IAW SRM 53-00-01, FIGURE 204.
